MathSciNet Relay Station
MathSciNet bibliographic data
MR3029115 93E11
Wang, Xiaoxu; Liang, Yan; Pan, Quan; Zhao, Chunhui Gaussian filter for nonlinear systems with one-step randomly delayed measurements. Automatica J. IFAC 49 (2013), no. 4, 976–986.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement